# SDR FDEA201010063964

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 63,767 hours, 12,936 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK FLANGE AT STATION 5-0 TO STATION 5-53 X=  8.5 FOUND WITH   SURFACE CORROSION.  SEAT TRACK REMOVED AND AND NEW SEAT TRACK INSTALLED IAW SRM 51-33-01 REV 44.  NEW SEAT TRACK   FABRICATED IAW DWG REV B. EXISTING SPLICE REMOVED AND RE-INSTALLED IAW SRM 51-33-01, REV 44.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 44.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
